# SDR CALA2016061300360

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 28,271 hours, 9,679 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

CLIMBINGOUT THROUGH 16,000 FT F/A AND PASSENGER SMELLED SMOKE.  ODOR STARTED IN AFT GALLEY THEN SPREAD TO MID CABIN, NO VISUAL SIGNS OF SMOKE.  PLACED ON MEL.  OPENED AND COLLARD P18-3 E-3.  LEFT RECIRCULATION FAN.
